# SDR SWAA2023062048236

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT ACB BS727A+10 RBL13 WL156.<[01] ACB TRACK RBL13WILL BE REPLACED ON FAULT [TTG8Q00L09TA];[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
